On the Extension of Continuous Linear Functionals and Best Approximation in Normed Linear Spaces.
Mathematische Annalen, Tome 159 (1965), pp. 344-355
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__159_182694,
author = {I. SINGER},
title = {On the {Extension} of {Continuous} {Linear} {Functionals} and {Best} {Approximation} in {Normed} {Linear} {Spaces.}},
journal = {Mathematische Annalen},
pages = {344--355},
year = {1965},
volume = {159},
zbl = {0141.12002},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__159_182694/}
}
I. SINGER. On the Extension of Continuous Linear Functionals and Best Approximation in Normed Linear Spaces.. Mathematische Annalen, Tome 159 (1965), pp. 344-355. http://geodesic.mathdoc.fr/item/MAN_1965__159_182694/